# SDR CA030702004

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,924 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 89741016
- Condition: Failed
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL LT ENGINE DID NOT PRODUCE TORQUE FOR TAKEOFF (PROP PARTIALLY CAME OFF LOCKS). ABORTED TAKEOFF.  RETURNED TO MAINTENANCE FACILITY.
